# SDR AALA20091106MIA01

- Difficulty date: November 6, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 34,641 hours, 11,843 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY BEFORE LEVEL OFF AT FLIGHT LEVEL 380 THE RIGHT CABIN WINDOW AT SEAT ROW 12 DELAMINATED.  DESCENDED TO LOWER ALTITUDE.  LANDED MIA WITHOUT INCIDENT.  REPLACED WINDOW.
